# SDR SWAA2022031571058

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 313-328; R.B.L. 34; W.L. 208.1. / [01] DAMAGE FOUND ON FLOOR SUPPORT AT B.S 313-328 RBL 34 ; WL 208.1 P/N 141A5410-12 FOUND TO BE OUT LIMITS ON SRM 51-10-51-1A-1 WILL BE REPAIRED BY REPLACEMENT I.A.W SRM 51-10-02-0G-0 PAR 9C.;[02] VERIFIED DAMAGE FOUND ON FLOOR SUPPORT AT B.S 313-328 RBL 34 ; WL 208.1 P/N 141A5410-12 FOUND TO BE OUT LIMITS ON SRM 51-10-51-1A-1 WILL BE REPAIRED BY REPLACEMENT I.A.W SRM 51-10-02-0G-0 PAR 9C.;[03] REMOVED FLOOR SUPPORT AT B.S 313-328 RBL 34 ; WL 208.1 P/N 141A5410-12 I.A.W SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FLOOR SUPPORT INTERCOSTAL ITEM 141A5410U12; LOT#234228/033194; AT BS313 - 328; RBL 34; WL 208.1. IAW. SRM 51-40-05-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4  OK TO INSTALL GIVEN;[06] INSTALLED NEW FLOOR SUPPORT INTERCOSTAL AT BS 313 - 328; RBL 34; WL 208.1. IAW. SRM 51-40-02-0G-0 AND DWG#141A5400.;[07] VERIFIED CORRECTIVE ACTION #6;[08] ALL STEPS COMPLETED;[09] VERIFIED COMPLETE
